# SDR UIEA9994

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corrosion
- Location: Ws 1241
- Part time: 74,272 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, BS 1241 REAR SPAR WEB CORROSION.  CORROSION REMOVED FROM WEB AND REWORKED, THIS IS AN APPROVED ALTERNATE METHOD OF COMPLIANCE REF 8110-3.  (M)
